# SDR HEEA062908

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8765J
- Make and model: Bolkms BK117A4
- Aircraft serial: 7054
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 741C000005
- Condition: Leaking
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR ACTUATOR LEAKS.
